# SDR UPS802193

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 3614944509
- Condition: Corrosion
- Location: Fs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND HEAVY CORROSION ON BELTFRAME, FS 1360, LONGERON 34L-33R.  INSTALLED REPAIR IAW SRM 53-2-0, FIGURE 2.
